# SDR CA121012001

- Difficulty date: October 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK FROM FUEL LINE DURING TAXI AFTER LANDING. T/S WIP.  UPDATES TO FOLLOW. WORKMANSHIP ISSUE.
